1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Curious

Discussion in 'Ask A Question' started by monkeygirl, May 13, 2022.

  1. monkeygirl

    monkeygirl Type 2 · Active Member

    Messages:
    33
    Likes Received:
    11
    Trophy Points:
    28
    Hey just wondering if anyone knew what was going on with my foot ive been on tresbia for years then last week I started on victoza 0.6 my blood sugars arent high between 5-11 and i have no ketones and this started and my legs keep swelling thank you 20220513_081338.jpg
     
    • Hug Hug x 1
    #1 monkeygirl, May 13, 2022 at 10:01 AM
    Last edited: May 13, 2022
  2. Rachox

    Rachox Type 2 (in remission!) · Moderator
    Staff Member

    Messages:
    13,716
    Likes Received:
    17,981
    Trophy Points:
    298
    Hi @monkeygirl , sorry you are getting unwanted symptoms in your feet, however we can’t diagnose on the forum, so wecan only suggest a visit to your GP. Just remember it’s all too easy to blame any symptom on our diabetes when in fact it could be something else.
     
    • Agree Agree x 4
    • Like Like x 1
  3. monkeygirl

    monkeygirl Type 2 · Active Member

    Messages:
    33
    Likes Received:
    11
    Trophy Points:
    28
    I did wonder that myself after 1 week finally have an appointment just wondered if anyone else has experienced this
     
    • Like Like x 1
  4. Juicyj

    Juicyj Type 1 · Expert
    Retired Moderator

    Messages:
    8,627
    Likes Received:
    6,873
    Trophy Points:
    198
    Hi @monkeygirl - Personally I haven't seen this before in relation to diabetes and it's unlikely to be linked to your insulin, it literally could be anything. as @Rachox has said best to get to a professional, good luck.
     
    • Like Like x 1
    • Agree Agree x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook